| Model Number |
2501 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/1901
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).Device not returned.
Event or Problem Description
The customer reported the sensor's led turned off with no readings or error messages.No patient impact or consequences were reported.